Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What do red lesions on glans indicate?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5174 Questions
Good Afternoon, I have been with the same girl for 3 years, but did receive oral from a different girl about two months ago. About three weeks ago I saw that I had these slightly red, shiney marks on my glans. I freaked out and did what everyone does and looked every where online. I saw herpes, warts, syphilis, etc. I can tell you these spots are flat, non raised, do not itch, do not hurt, and never had any discharge. I think I am overanalyzing so I went to a doctor ( one I never been to) showed him and he said I am not sure but it could be herpes. I couldn't imagine herpes being on my glans for three weeks with no pain, no ooze, no blisters. I did get cream for this and just began using it...its the Clotrimazole and Betamethasone cream which I believe from my research should get rid of it. Please help as I spoke with the girl I was with one other time and shes clean, plus would herpes show up a month later? How long do I put the cream on for and when should it clear?
Posted Sat, 22 Feb 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Not Herpes/syphilis/Warts Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these lesions that you have on your glans. From all the information you have provided and the review of the images, It is clearly not Herpes/Syphilis/Warts. They look look more like minor bleeds under the skin which could have resulted from trauma or friction or some other condition. In any case, you should be relaxed knowing it is non of the above. Though the drugs have have received are actually designed to treat fungal infection, I don't particularly think this is a fungal infection. They may help especially the betamethasone to clear off this. If I were your treating physician, I would have loved to observe this for a longer period to see if anything more guiding comes up. I honestly believe these lesions could have possibly regressed all by themselves without the need of further treatment unless some other signs or symptoms set in to make us think otherwise. In all, have a relaxed mind. Betamethasone should be the most helpful. It is clearly not related to an infection at this time unless something new comes up. Be patient and this would soon be over within 2weeks if all moves on well. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: What do red lesions on glans indicate? 6 minutes later
Thank you as you have been very helpful...I seem to make things worse then they are and freak out. I went to a doctor, who seemed to not know anything about skin, and told me it looks like herpes and I almost fainted. I have been with the same girl for two years except for one other time two months ago and received oral...but I know she is clean. I had these marks for about 3 weeks now so it has been literally driving me crazy. I was going to head to another dermatologist tomorrow, but it seems that it will heal on its on. The marks have rarely changed, with the exception of some smaller new ones around the edge but I all the marks look flat and shiney and almost see the red marks on my skin. I will continue to just use this cream, but do you feel marks like this normally stay for a month or so?
Answered by Dr. Chobufo Ditah 46 minutes later
Brief Answer: They may even go for alonger duration! Detailed Answer: Hi and thanks for following up with me. I understand your fears and anxiety. Nobody in your position would pretend to act otherwise. These lesions are benign and cause no harm. But for the aesthetics that is a concern, there would just be no other reason daring to treat these marks. How long they last is very variable and some even go beyond one month. Just be patient. understand there is no ongoing concerning disease or threat to your right now. It should be okay thou not the case now. What do you mean by you almost see the red marks on your skin? are there some which are not on the glans? Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: What do red lesions on glans indicate? 19 minutes later
No all marks are my glans and on the edges of the head. I do not have any marks on shaft or any other area. No itch, no burn, no discharge, no pain, just red shiny marks...if I stretch the skin it looks like the veins. I honestly think I just over examined it, but do you feel the addition of Cortisone cream is a good or bad idea with the other cream?
Answered by Dr. Chobufo Ditah 14 minutes later
Brief Answer: No difference for me Detailed Answer: As I earlier mentioned, I would have preferably monitor before considering to treat because nothing stands out clear to be treated. Because these creams have minimal side effects and are available to you, I will not deny you from using them. They may be a plus but, not a minus, though non consequential me. Exercise some patience and lets gather more information that would guide further action course. For now, there is just no need for that!. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor